RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 3, Pages 565–583 (Mi tvp5154)  

This article is cited in 2 scientific papers (total in 2 papers)

A note on the quasi-stationary distribution of the Shiryaev martingale on the positive half-line

A. S. Polunchenkoa, S. Martínezb, J. San Martínb

a Department of Mathematical Sciences, State University of New York at Binghamton, Binghamton, NY, USA
b Departamento de Ingeniería Matemática and Centro de Modelamiento Matemático, UMI-CNRS 2807, Universidad de Chile, Santiago, Chile

Abstract: We obtain a closed-form formula for the quasi-stationary distribution of the classical Shiryaev martingale diffusion considered on the positive half-line $[A,+\infty)$ with $A>0$ fixed; the state space's left endpoint is assumed to be the killing boundary. The formula is obtained analytically as the solution of the appropriate singular Sturm–Liouville problem; the latter was first considered in section 7.8.2 of [P. Collet, S. Martínez, and J. San Martí­n, Quasi-Stationary Distributions. Markov Chains, Diffusions and Dynamical Systems, Springer, Heidelberg, 2013] but has heretofore remained unsolved.

Keywords: quasi-stationary distribution, martingale Shiryaev diffusion process, Whittaker function.

Funding Agency Grant Number
Simons Foundation 304574
The effort of A. S. Polunchenko was partially supported by the Simons Foundation via a Collaboration Grant in Mathematics under Award # 304574.


DOI: https://doi.org/10.4213/tvp5154

Full text: PDF file (785 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:3, 464–478

Bibliographic databases:

Received: 20.10.2017
Accepted:30.10.2017
Language:

Citation: A. S. Polunchenko, S. Martínez, J. San Martín, “A note on the quasi-stationary distribution of the Shiryaev martingale on the positive half-line”, Teor. Veroyatnost. i Primenen., 63:3 (2018), 565–583; Theory Probab. Appl., 63:3 (2019), 464–478

Citation in format AMSBIB
\Bibitem{PolMarMar18}
\by A.~S.~Polunchenko, S.~Mart{\'\i}nez, J.~San~Mart{\'\i}n
\paper A note on the quasi-stationary distribution of the Shiryaev martingale on the positive half-line
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 3
\pages 565--583
\mathnet{http://mi.mathnet.ru/tvp5154}
\crossref{https://doi.org/10.4213/tvp5154}
\elib{http://elibrary.ru/item.asp?id=35276557}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 3
\pages 464--478
\crossref{https://doi.org/10.1137/S0040585X97T989179}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457753200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064636597}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5154
  • https://doi.org/10.4213/tvp5154
  • http://mi.mathnet.ru/eng/tvp/v63/i3/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Li K. Polunchenko A.S. Pepelyshev A., “Analytic Evaluation of the Fractional Moments For the Quasi-Stationary Distribution of the Shiryaev Martingale on An Interval”, Commun. Stat.-Simul. Comput.  crossref  isi
    2. A. S. Polunchenko, A. Pepelyshev, “Analytic moment and Laplace transform formulae for the quasi-stationary distribution of the Shiryaev diffusion on an interval”, Stat. Papers, 59:4 (2018), 1351–1377  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:119
    References:8
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019